Items where Author is "Inc, Mostafa"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Sethi, Abhay Kumar and Ghaderi, Mehran and Rezapour, Shahram and Kaabar, Mohammed K. A. and Inc, Mostafa and Masiha, Hashem Parvaneh (2022) Sufficient conditions for the existence of oscillatory solutions to nonlinear second order differential equations. Journal of Applied Mathematics and Computing, 68 (4). pp. 2515-2532. ISSN 1598-5865, DOI

This list was generated on Sun Jul 14 09:07:23 2024 +08.